# SDR DALA2015102206504

- Difficulty date: October 21, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 39,591 hours, 27,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1364-1374
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BETWEEN BS 1364 - 1374, LONGERON 26 TO 27.  REPLACED IAW SRM 51-30-02, 51-10-03, PARA 14 -21 AND DWG 5936667, REV BZ.
